# SDR FDEA201512053910

- Difficulty date: December 5, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 32,309 hours, 19,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N76217
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRT BAR SLIDER FELL OFF GIRT BAR,  WON'T STAY ON.  GIRT BAR IS BAD.   R & R L1 GIRT BAR IAW AMM 25-66-10-2.  ADJUSTMENT & TEST OF L1 GIRT BAR & DOOR ARM & DISARM NORMAL IAW AMM 25-66-11-2.
